MAUDE Adverse Event Report: MICROLINE SURGICAL INC RENEW XR HANDPIECE, 34CM; ENDOSCOPIC ELECTROSURGICAL HANDPIECE, ELECTRODE/MONOPOLAR/REUSABLE

MICROLINE SURGICAL INC RENEW XR HANDPIECE, 34CM; ENDOSCOPIC ELECTROSURGICAL HANDPIECE, ELECTRODE/MONOPOLAR/REUSABLE
Model Number 3941
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) hospital in (b)(6) , ri experienced an eletrcial arcing incident while using the monopolar function of a microline xr handpiece, and a microline scissor tip.The handpiece, and scissor tip have been retrieved and sent back to microline surgical headquarters for further investigation.Monopolar settings used inside of the patient were 60/40, and then 35/45.Staff atthe facility stated that the patient wasn't harmed, however the instrument did arc while inside the patient cavity.

Brand Name
RENEW XR HANDPIECE, 34CM
Common Device Name
ENDOSCOPIC ELECTROSURGICAL HANDPIECE, ELECTRODE/MONOPOLAR/REUSABLE
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key19353023
Report Number1223422-2024-00016
Device Sequence Number7110188
Product Code GEI
UDI-Device Identifier00811099013761
UDI-Public00811099013761
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K234147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3941
Device Catalogue Number3941
Device Lot Number00171665
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2024
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown